Advanced

Generators for rings of compactly supported distributions

Maad Sasane, Sara LU and Sasane, Amol LU (2011) In Integral Equations and Operator Theory 69(1). p.63-71
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Rings of distributions, compactly supported distributions, Fourier-Laplace transform, corona type problem
in
Integral Equations and Operator Theory
volume
69
issue
1
pages
9 pages
publisher
Springer
external identifiers
  • scopus:84904982711
ISSN
0378-620X
DOI
10.1007/s00020-010-1842-3
language
English
LU publication?
no
id
924773b7-b087-4426-ad67-dce7c6ba1576
date added to LUP
2017-02-08 13:36:16
date last changed
2017-02-27 11:58:16
@article{924773b7-b087-4426-ad67-dce7c6ba1576,
  author       = {Maad Sasane, Sara and Sasane, Amol},
  issn         = {0378-620X},
  keyword      = {Rings of distributions,compactly supported distributions,Fourier-Laplace transform,corona type problem},
  language     = {eng},
  number       = {1},
  pages        = {63--71},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {Generators for rings of compactly supported distributions},
  url          = {http://dx.doi.org/10.1007/s00020-010-1842-3},
  volume       = {69},
  year         = {2011},
}